PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 151 | 2 | 139-148
Tytuł artykułu

A note on strange nonchaotic attractors

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a class of quasiperiodically forced time-discrete dynamical systems of two variables (θ,x) ∈ ${\sym T}^1 × ℝ_+$ with nonpositive Lyapunov exponents we prove the existence of an attractor Γ̅ with the following properties:
 1. Γ̅ is the closure of the graph of a function x = ϕ(θ). It attracts Lebesgue-a.e. starting point in ${\sym T}^1 ×ℝ_+$. The set {θ:ϕ(θ) ≠ 0} is meager but has full 1-dimensional Lebesgue measure.
 2. The omega-limit of Lebesgue-a.e point in ${\sym T}^1 × ℝ_+$ is $Γ̅$, but for a residual set of points in ${\sym T}^1 × ℝ_+$ the omega limit is the circle {(θ,x):x = 0} contained in Γ̅.
 3. Γ̅ is the topological support of a BRS measure. The corresponding measure theoretical dynamical system is isomorphic to the forcing rotation.
Słowa kluczowe
Rocznik
Tom
151
Numer
2
Strony
139-148
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-10-10
poprawiono
1996-03-06
poprawiono
1996-06-24
Twórcy
  • Mathematisches Institut, Universität Erlangen-Nürnberg, Bismarckstr. 1 1/2, D-91054 Erlangen, Germany, keller@mi.uni-erlangen.de
Bibliografia
  • [1] U. Bellack, talk at the Plenarkolloquium des Forschungsschwerpunkts "Ergodentheorie, Analysis und effiziente Simulation dynamischer Systeme", July 12, 1995, Bad Windsheim.
  • [2] C. Grebogi, E. Ott, S. Pelikan and J. A. Yorke, Strange attractors that are not chaotic, Phys. D 13 (1984), 261-268.
  • [3] F. Hofbauer and G. Keller, Ergodic properties of invariant measures for piecewise monotonic transformations, Math. Z. 180 (1982), 119-140.
  • [4] I. Kan, Open sets of diffeomorphisms having two attractors, each with an everywhere dense basin, Bull. Amer. Math. Soc. 31 (1994), 68-74.
  • [5] M. St. Pierre, Diplomarbeit, Erlangen, 1994.
  • [6] A. S. Pikovsky and U. Feudel, Characterizing strange nonchaotic attractors, Chaos 5 (1995), 253-260.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv151i2p139bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.